Über die Teiler der Form x²+Dy², II

S. Lubelski

Prace Matematyczno-Fizyczne (1933)

  • Volume: 40, Issue: 1, page 69-95

How to cite


Lubelski, S.. "Über die Teiler der Form x²+Dy², II." Prace Matematyczno-Fizyczne 40.1 (1933): 69-95. <http://eudml.org/doc/215523>.

author = {Lubelski, S.},
journal = {Prace Matematyczno-Fizyczne},
language = {ger},
number = {1},
pages = {69-95},
title = {Über die Teiler der Form x²+Dy², II},
url = {http://eudml.org/doc/215523},
volume = {40},
year = {1933},

AU - Lubelski, S.
TI - Über die Teiler der Form x²+Dy², II
JO - Prace Matematyczno-Fizyczne
PY - 1933
VL - 40
IS - 1
SP - 69
EP - 95
LA - ger
UR - http://eudml.org/doc/215523
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.